# SDR DL757090827

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 73,150 hours, 35,826 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Fitting
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR AFT CLIPS 2EA CRACKED, C/W EO 06-465922-03 AD REV B ME02.
